Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Martin W. Liebeck and Gary M. Seitz
Title: Unipotent and nilpotent classes in simple algebraic groups and Lie algebras
Additional book information: Mathematical Surveys and Monographs, 180, American Mathematical Society, Providence, RI, 2012, xii+380 pp., ISBN 978-0-8218-6920-8, US$76.80

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Robert M. Guralnick
Affiliation: Department of Mathematics University of Southern California
Email: guralnic@usc.edu
Journal: Bull. Amer. Math. Soc. 52 (2015), 353-356
DOI: https://doi.org/10.1090/S0273-0979-2014-01478-8
Published electronically: December 11, 2014
Review copyright: © Copyright 2014 American Mathematical Society